# SDR JJBA20251204003

- Difficulty date: December 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 48,721 hours, 31,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LATERAL WING-TO-FUSELAGE FAIRING EMERGENCY LIGHT INOPERATIVE. RH SIDE CENTER FAIRING EXTERNAL EMERGENCY LIGHT ACCESS PANEL HAS 4 STRIPPED SCREWS. REMOVED AND REPLACED RH LATERAL WTF FAIRING EMERGENCY LIGHT LAMP. OPS CHECK FAIL. FOUND A PIN MISSING ON ELECTRICAL CONNECTOR OF EMERGENCY LIGHT ASSEMBLY. VERIFIED THAT TWO PINS ARE INSTALLED IN CONNECTOR AND IS NOT MISSING A PIN. SWAPPED BATTERY POWER SUPPLY. OPS CHECK FAILED. REINSTALLED ORIGINAL COMPONENT. REMOVED AND REPLACED EMERGENCY LIGHT LAMP. OPS CHECK SAT AND REINSTALLED FAIRING LIGHT ASSEMBLY.
